Sankhya: The Indian Journal of Statistics

1996, Volume 57, Series B, Pt. 1, pp. 1--9

SOME RECURRENCE RELATIONS BETWEEN PRODUCT MOMENTS OF ORDER STATISTICS OF A DOUBLY TRUNCATED PARETO DISTRIBUTION

By

A. P. KHURANA and V. D. JHA, Devi Ahilya Vishwavidyalaya

SUMMARY.  Product moments of order statistics from a doubly truncated Pareto distribution and some recurrence relations between them are obtained.

AMS (1992) subject classification.  62G30.

Key words and phrases. Pareto distribution, recurrence relations, product moments, order statistics, Appe's function, Kampe' De Feriet's function, contiguous functions relations, doubly truncated distribution, right truncated distribution, left truncated distribution, partial differential equations.

Full paper (PDF)

This article in mathematical reviews.